PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1992 January; 85(1): 61.
PMCID: PMC1293478

Another death from Ecstacy.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (227K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Dowling GP, McDonough ET, 3rd, Bost RO. 'Eve' and 'Ecstasy'. A report of five deaths associated with the use of MDEA and MDMA. JAMA. 1987 Mar 27;257(12):1615–1617. [PubMed]
  • Suarez RV, Riemersma R. "Ecstasy" and sudden cardiac death. Am J Forensic Med Pathol. 1988 Dec;9(4):339–341. [PubMed]
  • Brown C, Osterloh J. Multiple severe complications from recreational ingestion of MDMA ('Ecstasy') JAMA. 1987 Aug 14;258(6):780–781. [PubMed]
  • Schmidt CJ, Black CK, Abbate GM, Taylor VL. Methylenedioxymethamphetamine-induced hyperthermia and neurotoxicity are independently mediated by 5-HT2 receptors. Brain Res. 1990 Oct 8;529(1-2):85–90. [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press